Open Access
Translator Disclaimer
February 2009 Pasting Lemmas for g-Continuous Functions
M. Anitha, R. Selvi, P. Thangavelu
Missouri J. Math. Sci. 21(1): 28-33 (February 2009). DOI: 10.35834/mjms/1316032678

Abstract

The Pasting Lemma for continuous functions plays a key role in algebraic topology. Several mathematicians have established pasting lemmas for some stronger and weaker forms of continuous functions. In this paper we prove pasting lemmas for rg-continuous, gp-continuous, gc-irresolute, and gpr-continuous functions.

Citation

Download Citation

M. Anitha. R. Selvi. P. Thangavelu. "Pasting Lemmas for g-Continuous Functions." Missouri J. Math. Sci. 21 (1) 28 - 33, February 2009. https://doi.org/10.35834/mjms/1316032678

Information

Published: February 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1160.54009
MathSciNet: MR2503813
Digital Object Identifier: 10.35834/mjms/1316032678

Subjects:
Primary: 54A05
Secondary: 54C05 , 54C10

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.21 • No. 1 • February 2009
Back to Top